# SDR USAA920080921

- Difficulty date: April 25, 2008
- Submitted: April 28, 2008
- Operation: Air carrier
- Aircraft: N103US
- Make and model: Airbus A320-214
- Aircraft serial: 861
- Aircraft time: 23,650 hours, 15,238 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: 112441
- Condition: Ruptured
- Location: Zone 400
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

FLT NR 1910 CLT-LGA - DIV - CREW REPORTED GREEN HYDRAULIC LOW LEVEL LIGHT DURING CRUISE.  THE CREW DECLARED AN EMERGENCY AND DIVERTED TO PHL.  AIRCRAFT WAS TOWED TO GATE DUE TO LOSS OF NOSE WHEEL STEERING.  MAINTENANCE REPLACED RUPTURED HYDRAULIC SENSE LINE, AND DUE TO FILTER DEBRIS, REPLACED HYDRAULIC PUMP AND ASSOCIATED FILTERS.
